# SDR CA010313009

- Difficulty date: February 26, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 7 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: BP252
- Condition: Making Metal
- Location: Accessory
- Part time: 148 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CAUTION SYSTEM - GEARBOX CHIP LIGHT, SMALL FLAT FLAKES FOUND IN OIL.
